# SDR AUS20011204

- Difficulty date: October 31, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 113T22526
- Condition: Corroded
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT INBOARD FLAP TORQUE TUBE SPLINES AND COLLAR FITTINGS CORRODED.  FOUND DURING INSPECTION IAW AD/B767/108.
